RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 1, Pages 4–11 (Mi tmf2232)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximate solution of matrix $N\times N$ models at large $N$

A. A. Slavnov


Abstract: A method of approximate solution of matrix $N\times N$ models at large $N$ is proposed and used to obtain explicit solutions for matrix $\varphi^4$ models. In the zero- and onedimensional cases, the results agree with those obtained by Brezin et al. [1].

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:1, 955–959

Bibliographic databases:

Document Type: Article
Received: 18.01.1983

Citation: A. A. Slavnov, “Approximate solution of matrix $N\times N$ models at large $N$”, TMF, 57:1 (1983), 4–11; Theoret. and Math. Phys., 57:1 (1983), 955–959

Citation in format AMSBIB
\Bibitem{Sla83}
\by A.~A.~Slavnov
\paper Approximate solution of matrix~$N\times N$ models at large~$N$
\jour TMF
\yr 1983
\vol 57
\issue 1
\pages 4--11
\mathnet{http://mi.mathnet.ru/tmf2232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726537}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 1
\pages 955--959
\crossref{https://doi.org/10.1007/BF01028168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SR12800001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2232
  • http://mi.mathnet.ru/eng/tmf/v57/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, “Nonlinear $\sigma$ model in the case of $N\times\alpha N$ rectangular matrices in two-dimensional Euclidean space”, Theoret. and Math. Phys., 63:3 (1985), 570–576  mathnet  crossref  mathscinet  isi
    2. A. A. Slavnov, “Multifield Formulation of Lattice Gauge Theories”, Proc. Steklov Inst. Math., 226 (1999), 127–137  mathnet  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:156
    Full text:44
    References:15
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019